# SDR SWAA2014102933473

- Difficulty date: September 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE CAVITY WIGGLE PLATE CRACKED LOWER AFT SPAR INBD SIDE OF NR 1 ENG STRUT.  R & R WIGGLE PLATE IAW SRM.
